Top answers from doctors based on your search:
Disclaimer

postinor 2 taken twice in one week

A 20-year-old female asked:
Dr. Nicole Jarvis
21 years experience Obstetrics and Gynecology
Not enough info: Unprotected sex can always lead to pregnancy. The Postinor can cause nausea/vomiting, as can pregnancy. Have you missed your period? If yes, then you ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Likely yes, but...: One should stop using emergency contraception so often, and get on a reliable ongoing non-emergency contraception... such as an IUD, birth control pil ... Read More
A 26-year-old female asked:
Dr. Georgia Latham
34 years experience Family Medicine
Probably not: If you took postinor the day after having unprotected sex, then it is very unlikely you are pregnant. Stop taking the ampiclox, you have taken too mu ... Read More
1
1 thank
A 21-year-old male asked:
Dr. Akbar Zikria
7 years experience Family Medicine
Breakthrough bleed: Breakthrough bleeding is a common side effect of any hormonal therapy medication for contraception. Usually the emergency hormonal therapy has a type ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Typical : Emergency birth control essentially disrupts the normal menstrual cycle by blocking or delaying ovulation. That it is how it works and why it is so di ... Read More
3
3 thanks
A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Emergency contracept: Emergency contraception should be used within 72 hours of unprotected sex to decrease the risk of pregnancy by about 70%. It is not 100% effective. IT ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Can't say: Don't know what "ff" stands for. Emergency contraception pills can cause bleeding. Thus her episode of bleeding may or may not be an actual period. W ... Read More
2
2 thanks
A female asked:
Dr. Kenny Chuu
11 years experience Internal Medicine
Bleeding: If you are bleeding, probably you aren't pregnant but to be sure, you can take another urine pregnancy test. Possibly the bleeding is from the postino ... Read More
A 20-year-old male asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Infection: A yellow watery discharge could be a sign of an infection. If you took emergency contraception twice in one week, you must be having unprotected inter ... Read More
1
1 thank
A member asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Pregnancy test: You should take a pregnancy test to make sure that emergency contraception worked. Then see an Obgyn to discuss a better birth control plan to prevent ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month